# SDR PCAA9700439

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AW
- Make and model: Dhav DHC8102
- Aircraft serial: 201
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE LIGHT INOPERATIVE IN FLOOR EMERGENCY PROXIMITY LIGHTING.  REMOVED AND REPLACED LAMP.  OPERATIONAL CHECK NORMAL.  A/C RETURNED TO SERVICE.  (M)
